# SDR DXTA200601189

- Difficulty date: January 10, 2006
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N371QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600471
- Aircraft time: 6,643 hours, 5,460 cycles
- Engine: Pwa PW545A
- Engine time: 6,656 hours, 5,434 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel Boost
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT FUEL BOOST PUMP CAME ON DURING TAKEOFF ROLL, ABORTED.  PERFORMED RUN UP AFTER RESETTING PUMP, CAME ON AGAIN.  PERFORMED 3RD RUN UP ON RAMP, DID NOT COME ON.  ITEM IS UNDER INVESTIGATION.
